Enhancing the accuracy of pricing American/Bermudan options

Duck, P W and Newton, D P and Widdicks, M and Leung, Y (2005) Enhancing the accuracy of pricing American/Bermudan options. Journal of Derivatives, 12 (4). pp. 34-44. ISSN 1074-1240

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Derivatives
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44989
Deposited By:
Deposited On:
11 Jul 2011 18:24
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:29